# SDR DALA2025060604335

- Difficulty date: May 29, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Zone 300 Elevatr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 IN REFERENCE TO NRC 00033: AFTER REMOVAL PAINT ON ELEVATOR CONTROL TAB (LH) AREAS WERE FOUND DELAMINATED. CORRECTIVE ACTION: REPAIRED PER 625939. (0994012)
